The universal periods of curves and the Schottky problem
Compositio Mathematica, Volume 85 (1993) no. 1, pp. 1-8.
@article{CM_1993__85_1_1_0,
     author = {Ichikawa, Takashi},
     title = {The universal periods of curves and the {Schottky} problem},
     journal = {Compositio Mathematica},
     pages = {1--8},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {1},
     year = {1993},
     zbl = {0783.14018},
     mrnumber = {1199201},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_1_1_0/}
}
TY  - JOUR
AU  - Ichikawa, Takashi
TI  - The universal periods of curves and the Schottky problem
JO  - Compositio Mathematica
PY  - 1993
DA  - 1993///
SP  - 1
EP  - 8
VL  - 85
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1993__85_1_1_0/
UR  - https://zbmath.org/?q=an%3A0783.14018
UR  - https://www.ams.org/mathscinet-getitem?mr=1199201
LA  - en
ID  - CM_1993__85_1_1_0
ER  - 
%0 Journal Article
%A Ichikawa, Takashi
%T The universal periods of curves and the Schottky problem
%J Compositio Mathematica
%D 1993
%P 1-8
%V 85
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1993__85_1_1_0
Ichikawa, Takashi. The universal periods of curves and the Schottky problem. Compositio Mathematica, Volume 85 (1993) no. 1, pp. 1-8. http://www.numdam.org/item/CM_1993__85_1_1_0/

[1] P. Deligne and D. Mumford: The irreducibility of the space of curves of given genus, Publ. Math. IHES. 36 (1969), 75-109. | EuDML | Numdam | MR | Zbl

[2] G. Faltings: Arithmetische Kompaktifizierung des Modulraums der abelschen Varietäten, Proc. Arbeitstagung Bonn 1984, Lecture Notes in Math. 1111 (1985), 321-383, Springer-Verlag. | MR | Zbl

[3] J.D. Fay: Theta functions on Riemann surfaces, Lecture Notes in Math. 352 (1973), Springer-Verlag. | MR | Zbl

[4] L. Gerritzen: Zur analytischen Beschreibung des Raumes der Schottky-Mumford-Kurven, Math. Ann. 255 (1981), 259-271. | EuDML | MR | Zbl

[5] Y. Ihara: On discrete subgroups of the 2 x 2 projective linear group over p-adic fields, J. Math. Soc. Japan 18 (1966), 219-235. | MR | Zbl

[6] P. Koebe: Über die Uniformisierung der algebraischen Kurven IV, Math. Ann. 75 (1914), 42-129. | EuDML | JFM | MR

[7] Yu. I. Manin and V. Drinfeld: Periods of p-adic Schottky groups, J. Reine Angew. Math. 262/263 (1972), 239-247. | EuDML | MR | Zbl

[8] D. Mumford: An analytic construction of degenerating curves over complete local fields, Comp. Math. 24 (1972), 129-174. | EuDML | Numdam | MR | Zbl

[9] D. Mumford: Tata lectures on theta II, Progress in Math. 43 (1984), Birkhäuser. | MR | Zbl

[10] F. Schottky: Über eine spezielle Function, welche bei einer bestimmten linearen Transformation ihres Arguments unverändert bleibt, J. Reine Angew. Math. 101 (1887), 227-272. | JFM